Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Sore throat, body ache, headache, fever, night sweats. Taking antibiotics, feels weak. Treatment?

Hi, i have sore throat severe body aches headache and fever staying at 38.1 but no cough. Also in the night the fever comes down to normal after night sweats , then goes up back again to 38.1. I started antibotics yesterday .. No difference so far.still having pain swallowing ..and fever at 38.1. This is fourth day ... Pls help i cant go to work .. dont not have energy to get up frim the bed.
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
it looks like you have a viral infection.
you will need paracetamol for the fever and body ache and throat pain.
check the dose before taking it.
continue the antibiotics and finish the course.
Do warm salt water gargling 4 times daily.
Drink plenty of warm fluids and avoid using the air conditioner.
the viral infection will run its course and usually lats for 6-7 days.
get plenty of rest and eat healthy.
Dr Rajkishori Godhi.
Answered: Sun, 23 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor